# SDR JEM2007F00000

- Difficulty date: January 2, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N376RC
- Make and model: Beech 200BEECH
- Aircraft serial: BB376
- Engine: Pwa PT6*
- System (JASC): 3210 · Main Landing Gear
- Part: Rivet
- Condition: Loose
- Location: Rt Mlg
- Part time: 10,071 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE AND BROKEN RIVETS IN THE RT MLG DRAG LEG SUPPORT AND CHANNEL.  RIVETS ON BOTH THE IB AND OB SIDES OF THE SUPPORT WERE EITHER MISSING THE MACHINE HEADS AND WORKING THEIR WAY OUT OR WERE FOUND TO BE BROKEN IN HALF, BUT STILL IN THEIR RESPECTIVE PLACES.  THE GEAR WAS OPERATING NORMALLY AND NO OTHER DAMAGE WAS DISCOVERED.  THE SITUATION WAS MOST LIKELY CAUSED BY AIRCRAFT AGE, RIVET FATIGUE AND GEAR BEING EXTENDED OR RETRACTED AT TOO HIGH OF AN AIRSPEED.  (K)
